# SDR USAA040873

- Difficulty date: October 20, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- Engine: Ge CFM563B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Condition: Chafed
- Location: Fuselage
- Part time: 45,768 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKATE ANGLE, 10 INCHES OF CHAFING, 1006 TO 1016 BETWEEN STR 2R AND 3R.  FABRICATED NEW ANGLE FROM ENG DWG 65548424.
